Recently Published Papers in Math

A SIMPLE PROOF OF NECESSITY IN THE MCCULLOUGH-QUIGGIN THEOREM
By:Knese, Greg
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY Volume: ‏ 148 Issue: ‏ 8 Pages: ‏ 3453-3456 Published: ‏ AUG 2020

Weak-type estimates for the Bergman projection on the polydisc and the Hartogs triangle
By:Huo, Zhenghui; Wick, Brett D.
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY Early Access Published: 13 June 2020

Nonparametric testing of lack of dependence in functional linear models
By:Hu, Wenjuan; Lin, Nan; Zhang, Baoxue
PLOS ONE Volume: ‏ 15 Issue: ‏ 6 Article Number: e0234094 Published: ‏ JUN 26 2020

Invariant Connections, Lie Algebra Actions, and Foundations of Numerical Integration on Manifolds
By:Munthe-Kaas, Hans Z.; Stern, Ari; Verdier, Olivier
SIAM JOURNAL ON APPLIED ALGEBRA AND GEOMETRY Volume: ‏ 4 Issue: ‏ 1 Pages: ‏ 49-68 Published: ‏

About the author

Alison Verbeck is the Physics Librarian at Washington University. For more information, contact Alison: alison@wustl.edu